# SDR UHLA2015021100145

- Difficulty date: February 11, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 34,124 hours, 29,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REPAIR DOUBLER ON THE CENTER SERVICE DOOR THRESHOLD SILL.  THE THRESHOLD WAS REPLACED IAW SRM 51-40-02.
